# SDR VNAA20251005023

- Difficulty date: September 1, 2024
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Lug
- Part number: KSC327108B02
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOTION OF BUSHINGS OF LH AILERON, CORROSION ON HOUSING OF LUGS : CENTER LUGS L1, L2, L3, L4,L5 L6 ALSO ON HINGE 4 UPPER AND LOWER HOUSING LUGS AT LH AILERON.  HOUSINGS WERE CLEANED PER CRJ 900 SRM 51-26-00-001-001-A01 AND REPAIRED PER REO: 670-57-61-237 REV -.
